American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[2] John W. Barrett, Harald Garcke and Robert Nürnberg. Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid. Math. Comp. 75 (2006) 7-41. MR 2176388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Günther Grün. On the convergence of entropy consistent schemes for lubrication type equations in multiple space dimensions. Math. Comp. 72 (2003) 1251-1279. MR 1972735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ulisse Stefanelli. Analysis of a variable time-step discretization of the three-dimensional Frémond model for shape memory alloys. Math. Comp. 71 (2002) 1431-1453. MR 1933039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. González, A. Ostermann, C. Palencia and M. Thalhammer. Backward Euler discretization of fully nonlinear parabolic problems. Math. Comp. 71 (2002) 125-145. MR 1862991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. N. Milstein and M. V. Tretyakov. Numerical algorithms for semilinear parabolic equations with small parameter based on approximation of stochastic equations. Math. Comp. 69 (2000) 237-267. MR 1653966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marie-Noelle Le Roux and Paul-Emile Mainge. Numerical solution of a fast diffusion equation. Math. Comp. 68 (1999) 461-485. MR 1627805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John W. Barrett and James F. Blowey. Finite element approximation of the Cahn-Hilliard equation with concentration dependent mobility. Math. Comp. 68 (1999) 487-517. MR 1609678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ricardo H. Nochetto. A stable extrapolation method for multidimensional degenerate parabolic problems . Math. Comp. 53 (1989) 455-470. MR 982372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jack K. Hale, Xiao-Biao Lin and Geneviève Raugel. Upper semicontinuity of attractors for approximations of semigroups and partial differential equations . Math. Comp. 50 (1988) 89-123. MR 917820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1